Patient :I have been on Akamin/minocycline(for acne) for 11 years now and have decided to stop ( 2 weeks ago) . I have stopped as I haven't been well lately but doctors can not find anything wrong with me.... I am also on Crestor for cholesterol and while reading about all side effects , it says that it is not recommended to use together !
Whoever I speak to, tell me that I should have never been on Akamin for that long anyway....
Since I have stopped the medicine, I am getting very strong burning feelings in my bladder. Is this a coincidence ? ( I also have read that Akamin is sometimes used for Urinary infection ??!!?? ) My doctor has organise urine test ( Just placed a stick in it) which came out clear from infection. I have now gone to a different doctor who has organised a
collection of 3 days of of urine.... Still waiting on results but I have noticed a pink deposit at the bottom of the container
( Day 2) which looks like sand. ( was stored in the fridge)
Do you think it is related to stopping this medicine ? I am generaly of good health.
Symptoms: baddly burning bladder. feels inflamed
Sore hankles (both) in the last couple of days...
Weird I know !!!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.